# SDR SWAA2024103039504

- Difficulty date: September 19, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 2 LOWER SKIN AROUND THE FASTENER THAT ATTACH THE ACTUATOR FITTING AT SLAT STATION 322.71 AT LT WING 2024-592769<[01] TOOL USED ON STEP 3: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 220273012; DUE DATE: 09-JAN-25.;[02] REPLACED L/E SLAT 2 LT WING IAW B737-700 AMM 27-81-21-401.SEE INDIVUAL STEPS SIGN OFF BELOW.;[03] REPLACED L/E SLAT 2 LT WING IAW B737-700 AMM 27-81-21-401.SEE INDIVUAL STEPS SIGN OFF BELOW. RII
